PharmEasy logo
Select Pincode
Don’t have a prescription?
Get Started

Afenak Plus Ns Strip Of 10 Tablets

By RANBAXY LABORATORIES (SUN PHARMA)
10 Tablet(s) in Strip
54.5*
MRP 77.85
30% OFF
Inclusive of all taxes
All the Products are packed and stored Safely
molecules
Check more medicines with composition
Aceclofenac(100.0 Mg) + Paracetamol / Acetaminophen(325.0 Mg)
therapy
Therapeutic classification
Analgesic/antipyretic

Medical Description

Afenak Plus NS tablet is used for the management of pain, swelling and inflammation in various conditions. Afenal Plus NS is a combination medicine containing aceclofenac and paracetamol as its active ingredient. This medicine acts by inhibiting the release of the chemical substance responsible for pain and inflammation, thus decreasing the inflammation and pain. You should avoid taking the Afenak Plus NS tablet too often or for prolonged periods since it contains paracetamol, which is known to cause liver-related problems and allergic reactions (swelling of the face, mouth and throat, difficulty in breathing, itching or rash) if taken more than the recommended dose. Take this medicine with food to avoid stomach upset.
Read less

Uses of Afenak Plus Ns Strip Of 10 Tablets

  • Afenak Plus NS tablet is useful in relieving pain and swelling associated with bones and joints in conditions such as arthritis, spondylitis and low back pain.
  • It is also useful in gynaecological pain, toothache, headache, pain and swelling in the ear, nose and throat.

Contraindications of Afenak Plus Ns Strip Of 10 Tablets

  • If you are allergic to aceclofenac, paracetamol or any of the ingredients of Afenak Plus NS tablet.
  • If you have a history of asthma, skin rashes, swelling & nasal congestion after taking painkillers.
  • If you have a history of or currently have stomach ulcers or bleeding in any part of the digestive tract.
  • If you have a heart failure problem, high blood pressure, liver or kidney-related problem.
  • If you are pregnant, this medicine should not be taken, especially in the third trimester of pregnancy.

Side effects of Afenak Plus Ns Strip Of 10 Tablets

  • Nausea
  • Vomiting
  • Stomach pain
  • Indigestion
  • Constipation
  • Loose motions

Precautions and Warnings of Afenak Plus Ns Strip Of 10 Tablets

Pregnancy

Q:
Can I take the Afenak Plus NS tablet during pregnancy?
A:
It is unsafe to take the Afenak Plus NS tablet during pregnancy. Hence, it should not be taken by pregnant women. Taking this medicine especially during 3rd trimester of pregnancy can delay the delivery at the term or increase the risk of bleeding. Consult your doctor before taking any medicine during pregnancy.

Breast Feeding

Q:
Can I take Afenak Plus NS tablets while breastfeeding?
A:
Afenak Plus NS tablet is not recommended for use while breastfeeding as there is limited safety data available.

Driving

Q:
Can I drive if I have consumed Afenak Plus NS tablet?
A:
It is advisable not to drive or use machines when you have taken Afenak Plus NS tablet, as it may cause dizziness.

Alcohol

Q:
Can I consume alcohol with Afenak Plus NS tablet?
A:
It is advisable to avoid the consumption of alcohol while taking the Afenak Plus NS tablet. Discuss with your doctor if you drink too often.

Other General Warnings

Talk to your doctor if
  • You have a kidney or liver problem or blood clotting disorder.
  • You have a bleeding problem in the stomach, ulcers in the intestine (perforation) or Crohn's disease.
  • You have asthma.
  • You have an autoimmune disease called systemic lupus erythematosus.
  • You are an alcoholic, as concomitant use of this medicine can damage the liver.
  • You experience skin rashes & lesions after taking Afenak Plus NS tablet.
  • You are an elderly patient or taking water pills or have kidney disorders. Your doctor may ask you to do renal function tests for the same.

Mode of Action of Afenak Plus Ns Strip Of 10 Tablets

How Does It Work?

Afenak Plus NS tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for swelling and pain. Paracetamol is also known to raise the pain threshold and hence reduce the level of the sensation of pain.
Read less

Directions for Use of Afenak Plus Ns Strip Of 10 Tablets

Afenak Plus NS tablet should be taken as directed by your doctor. Swallow it whole with a glass of water, do not cut, break or chew the medicine. It should be taken with food or after food.

Interactions of Afenak Plus Ns Strip Of 10 Tablets

Interactions with other medicines

  • Some medicines can affect the way Afenak Plus NS tablet works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.
  • Other medicines containing paracetamol should not be taken along with Afenak Plus NS tablet, as there is an increased risk of liver damage.
  • Afenak Plus NS tablet can interfere with the blood pressure-lowering action of medicines used to treat high blood pressure.
  • Medicines like water pills, digoxin (used for heart conditions), ciclosporin & tacrolimus (used to modify immune response) if taken along can lead to kidney problems and hence should be used cautiously.
    Read less
  • There is an increase in the risk of getting stomach ulcers or bleeding when Afenak Plus NS tablet is taken along with steroids.
  • There is a risk of bleeding if Afenak Plus NS tablet is taken along with blood thinners such as warfarin.
  • You may experience fits and seizures if you are taking this medicine with antibiotics like levofloxacin, ciprofloxacin.
  • Antidiabetic medicines, if taken along with Afenak Plus NS tablet, need to be cautious about symptoms of low glucose levels like sweating, anxiety, fast heartbeat, hunger pangs.

Storage and disposal of Afenak Plus Ns Strip Of 10 Tablets

  • Store Afenak Plus NS tablets in a cool and dry place and away from light.
  • Keep it away from children and pets.

Dosage of Afenak Plus Ns Strip Of 10 Tablets

Overdose

Symptoms of an overdose are headache, nausea, vomiting, stomach pain, diarrhoea, unconsciousness, excitation, coma, dizziness, low blood pressure, fits and difficulty in breathing. If you think you have taken too many of Afenak Plus NS tablets, then contact your doctor immediately or visit the nearest hospital.
Read less

Missed a Dose

If you have missed any dose of Afenak Plus NS tablet, then take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one.
Read less

Content Details

WRITTEN BY

Dr. Mansi Savla

B.Pharm, PharmD

REVIEWED BY

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Do I need to take any precautions before taking Afenak Plus NS tablet?

  • Yes, you need to tell your doctor if you are taking any other medicine for pain, fever or arthritis.
  • Take medicine only for the duration as prescribed by your doctor. Never take a dose more than what is prescribed, as it can result in an overdose.
  • Be cautious about stomach pain, blood in vomit, dark stools. These could be signs of bleeding in your stomach or intestine, stop taking the medicine and inform your doctor immediately.

Q: Does Afenak Plus NS tablet cause addiction?

A: No, the Afenak Plus NS tablet is not an addiction-causing medicine. However, it should be used as per the dose and duration prescribed by your doctor.

Q: Can children use the Afenak Plus NS tablet?

A: No, the Afenak Plus NS tablet is meant to be used in adults only. Do not give any medicine to your child without consulting with the paediatrician.

Q: Can I take paracetamol with Afenak Plus NS tablet?

A: Afenak Plus NS tablet already contains paracetamol and aceclofenac. Do not take additional paracetamol. If your pain is not relieved, then consult your doctor as the doctor may increase the dose or add another medicine based on your condition.

Q: Is Afenak Plus NS tablet a painkiller?

A: Yes, the Afenak Plus NS tablet is a painkiller. It contains paracetamol and aceclofenac, which have pain-relieving actions.

Q: Can I take Afenak Plus NS tablet with antibiotics?

A: Afenak Plus NS tablet may interact with a few of the antibiotics and produce an altered response. Consult your doctor for detailed information as to which antibiotic you are referring to.

Q: Can Afenak Plus NS tablet be used for fever?

A: No, the Afenak Plus NS tablet should not be used for fever.

Quick Summary

Offer Price₹54.5
You Save₹23.35 (30% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsAceclofenac(100.0 Mg),Paracetamol / Acetaminophen(325.0 Mg)
UsesPain, inflammation
Side effectsNausea, vomiting, stomach upset, indigestion
Last Updated on: 15 Jul 2021 | 11:19 AM (IST)
Disclaimer
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Cart
0
offers_background
Offers Just for you
View All
%
Flat 15% off + up to Rs.1000 cashback
%
Flat 15% off + 20% cashback on your 1st medicine order
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
Secure Payment
100% secure and trusted payment protection
Easy Return
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Download the App for Free